# SDR QXEA2009092200711

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 6,205 hours, 6,673 cycles
- Engine: Pwc PW150A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 200109319
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 693 hours, 801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- CLIMBING THROUGH 22,000 FT, NOTICED NR 2 FUEL FLOW ABOUT 200 PPH HIGHER THAN NR 1, NR 2 ITT CLIMBED TO 827 DEG C. SHORTLY AFTER NR 2 BLEED HOT CAUTION ILLUMINATED.  RETURNED TO FIELD & LANDING UNEVENTFUL.  NO PRESENT EMU OR ECS FAULTS IN CDS. REPLACED NR 2 HP BLEED VALVE & 2.7 INTERCOMPRESSOR BLEED VALVE.  OPERATION TEST OF BLEED AIR SYSTEM, BLEED AIR SYSTEM OPERATIONAL TEST GOOD.  NR 2 ENGINE POWER ASSURANCE CHECKS GOOD BOTH CAPPED AND UNCAPPED. GROUND RAN NR 1 & 2 ENGINES AT HIGH POWER FOR 5 MIN WITH BLEEDS ON AND FLOW NORMAL. NO CAUTION LIGHTS ILLUMINATED AND ALL ENGINE INDICATIONS NROMAL DURING RUN. NO EMU OR ECS FRESENT FAULTS FOUND IN CDS AFTER RUN. RETURNED TO SERVICE.
